Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 110, NWS Wilmington, OH

June 24, 2014Champaign County, Logan County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 24, 2014, 6:48 PM EDT for Champaign County, Logan County, Union County, Ohio. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 6:48 PM EDT (22:48 UTC)
Expired
Jun 24, 2014, 7:30 PM EDT
In force
42 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Champaign County, OH, Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 7:03 PM EDTTSTM WND DMGKennard, OHSEVERAL TREES DOWNED ON KENNARD KINGSCREEK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WUUS51 KILN 242248
SVRILN
OHC021-091-159-242330-
/O.NEW.KILN.SV.W.0110.140624T2248Z-140624T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
648 PM EDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN UNION COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
  CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 730 PM EDT.

* AT 647 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM MILLERSTOWN TO WESTVILLE TO 5 MILES SOUTH OF
  URBANA...MOVING NORTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  URBANA...
  WEST LIBERTY...

IN ADDITION...LIPPINCOTT...KENNARD...CABLE...MINGO...WOODSTOCK...
PICKRELLTOWN...NORTH LEWISBURG AND VALLEY HI ARE NEAR THE PATH OF
THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4035 8349 4020 8338 4002 8376 4008 8386
      4014 8396 4040 8368
TIME...MOT...LOC 2248Z 224DEG 32KT 4016 8390 4011 8381
          4004 8374

HAIL...<0.75IN
WIND...60MPH

$$
2 follow-up statements
635 
WWUS51 KILN 242308
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
708 PM EDT TUE JUN 24 2014

OHC021-091-159-242330-
/O.CON.KILN.SV.W.0110.000000T0000Z-140624T2330Z/
CHAMPAIGN OH-LOGAN OH-UNION OH-
708 PM EDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WESTERN UNION COUNTY IN CENTRAL OHIO...AND SOUTHEASTERN LOGAN AND
EASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO...

AT 707 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM PICKRELLTOWN TO MINGO TO
WOODSTOCK...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN CHAMPAIGN...
SOUTHEASTERN LOGAN AND WESTERN UNION COUNTIES...INCLUDING NORTH
LEWISBURG...PICKRELLTOWN...VALLEY HI...ZANESFIELD...MIDDLEBURG...NEW
JERUSALEM...MILFORD CENTER...POTTERSBURG AND EAST LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4007 8365 4017 8371 4026 8383 4040 8368
      4035 8349 4020 8338
TIME...MOT...LOC 2308Z 235DEG 36KT 4027 8368 4022 8359
          4015 8352

HAIL...<0.75IN
WIND...60MPH

$$
445 
WWUS51 KILN 242325
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
725 PM EDT TUE JUN 24 2014

OHC021-091-159-242335-
/O.EXP.KILN.SV.W.0110.000000T0000Z-140624T2330Z/
CHAMPAIGN OH-LOGAN OH-UNION OH-
725 PM EDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN UNION COUNTY IN
CENTRAL OHIO...AND SOUTHEASTERN LOGAN AND EASTERN CHAMPAIGN COUNTIES
IN WEST CENTRAL OHIO WILL EXPIRE AT 730 PM EDT...

THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS ARE STILL POSSIBLE WITH THESE STORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4007 8365 4017 8371 4026 8383 4040 8368
      4035 8349 4020 8338
TIME...MOT...LOC 2325Z 235DEG 36KT 4037 8350 4032 8341
          4025 8334

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:06 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 24, 4:06 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT TUE JUN 24 2014

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY
AND TONIGHT...IN A MOIST AIR MASS AHEAD OF AN UPPER LEVEL
DISTURBANCE. AFTER A FRONT CROSSES THE REGION WEDNESDAY
MORNING...CONDITIONS WILL BE SLIGHTLY DRIER FOR WEDNESDAY AND
THURSDAY. A MOIST AND UNSTABLE AIR MASS WILL RETURN FOR FRIDAY AND
THE WEEKEND...BRINGING MORE CHANCES FOR SHOWERS AND STORMS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A VERY MOIST AIR MASS IS IN PLACE OVER THE REGION TODAY.
PRECIPITABLE WATER VALUES ARE LIKELY ALREADY AROUND AN INCH AND
THREE QUARTERS...AND WILL INCREASE TO NEAR TWO INCHES LATER
TONIGHT. INSTABILITY HAS GROWN TO AROUND 2000 J/KG
MLCAPE...DESPITE WEAK MID-LEVEL LAPSE RATES AND A MOIST-ADIABATIC
SOUNDING. THIS IS THANKS TO TEMPERATURES AT THE SURFACE THAT HAVE
RISEN INTO THE LOWER TO MID 80S FOR MOST OF THE ILN CWA. THE
REGION IS CURRENTLY ON THE FAVORABLE SIDE OF AN APPROACHING
SHORTWAVE...WITH AN AXIS THAT IS FORECAST TO BE MOVING INTO
INDIANA TONIGHT. THERE IS ALSO EVIDENCE OF A SMALL MESOSCALE VORT
MAX MOVING INTO INDIANA RIGHT NOW. AT THE SURFACE...FLOW REMAINS
GENERALLY SOUTHERLY...WELL AHEAD OF A COLD FRONT AND WEAK
DEVELOPING SURFACE LOW.

THE MOISTURE AND INSTABILITY WILL CONTINUE TO LEAD TO A CONVECTIVELY
VOLATILE ENVIRONMENT. WITH WIND SHEAR NOT ESPECIALLY STRONG (30
KNOTS AT BEST)...AND FORCING ONLY MARGINALLY FOCUSED...A
WIDESPREAD SEVERE THREAT IS NOT EXPECTED TO DEVELOP.
HOWEVER...THERE WILL BE A THREAT FOR WET DOWNBURSTS WHICH MAY
CAUSE ISOLATED STRONG TO SEVERE WINDS. ANOTHER THREAT (AND JUST AS
SIGNIFICANT) WILL BE THE POSSIBILITY OF HEAVY RAIN. EVERY STORM
WILL BE CAPABLE OF PRODUCING DOWNPOURS TODAY...AND ANYTHING
PROLONGED OR WITH A FAVORABLE SSW-TO-NNE ORIENTATION MAY PRODUCE
LOCALIZED FLOODING. THOUGH THIS FORECAST PACKAGE STOPS JUST SHORT
OF FLASH FLOOD WATCH ISSUANCE...THE OVERALL SETUP SUGGESTS THAT A
THREAT FOR ISOLATED FLASH FLOODING WILL EXIST...BUT WITHOUT A WHOLE
LOT OF CONFIDENCE IN ANY PARTICULAR SEGMENT OF THE ILN CWA. WHILE
THE SITUATION NEAR INDIANAPOLIS WOULD INDICATE THAT A TORNADO
THREAT CANNOT BE COMPLETELY DISCOUNTED...LOW-LEVEL WIND SHEAR IS
MORE FAVORABLE FURTHER TO THE WEST...CLOSER TO THE AREA OF
VORTICITY.

CONVECTIVE COVERAGE IS EXPECTED TO MAXIMIZE OVER THE WESTERN HALF
OF THE FORECAST AREA BETWEEN 21Z AND 03Z...WHERE CATEGORICAL POPS
ARE IN THE FORECAST. THERE MAY BE SOME LEVEL OF DIURNAL
DISSIPATION AS THINGS MOVE EAST...SO LIKELY POPS WILL BE
MAINTAINED FOR THE EASTERN HALF OF THE CWA. WITH THE COLD FRONT
STILL FORECAST TO BE OUTSIDE OF THE REGION BY MORNING...MIN TEMPS
ARE QUITE WARM...HOLDING IN THE UPPER 60S TO NEAR 70 DEGREES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE SHORTWAVE WILL BE EXITING THE REGION TO THE EAST ON
WEDNESDAY...DRAWING THE ENHANCED AREA OF DEEP MOISTURE AWAY FROM
THE ILN CWA. A COLD FRONT WILL ALSO BE MOVING THROUGH...SHIFTING
SURFACE WINDS TO THE NORTHWEST. THOUGH SOME PRECIPITATION AHEAD OF
THESE FEATURES MAY CONTINUE IN THE MORNING ACROSS THE FAR EASTERN
ILN CWA (CENTRAL OHIO THROUGH THE SCIOTO VALLEY)...MUCH DRIER
CONDITIONS ARE EXPECTED OVERALL. WEAK INSTABILITY WILL STILL BE
ABLE TO DEVELOP IN THE AFTERNOON...LEADING TO A CHANCE FOR SOME
CONVECTIVE SHOWERS AND THUNDERSTORMS BY AFTERNOON...BUT NOTHING
WORTH MORE THAN A 20-30 PERCENT CHANCE OF PRECIPITATION. THESE
CHANCES ARE EXPECTED TO BE DIURNALLY DRIVEN...AND WILL DIMINISH
AFTER DARK. BEHIND THE FRONT...TEMPERATURES WILL BE A LITTLE COOLER
FOR BOTH WEDNESDAY AND WEDNESDAY NIGHT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ACROSS THE FA ON
THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY
ACROSS PRIMARILY WESTERN PORTIONS OF THE FA. THE BETTER CHANCE FOR
STORMS ACROSS THIS AREA WILL BE DURING THE AFTERNOON DUE TO
DAYTIME HEATING.

A DISTURBANCE WORKS INTO THE REGION ON SATURDAY PROVIDING A
BETTER CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE
REGION. THIS ACTIVITY WILL DECREASE DURING THE EVENING HOURS
SATURDAY EVENING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON
SUNDAY PRIMARILY DURING PEAK HEATING. ANOTHER DISTURBANCE WILL
MOVE THROUGH PRIMARILY NORTHERN PORTIONS OF THE FA ON MONDAY.
SHOWER AND THUNDERSTORM CHANCES INCREASE ON TUESDAY AS A COLD
FRONT APPROACHES THE REGION.

HIGH TEMPERATURES WILL GENERALLY BE IN THE 80S THROUGH TUESDAY.
SOME LOCATIONS ALONG AND SOUTH OF THE OHIO RIVER HAVE HIGH
TEMPERATURES IN THE LOWER 90S EXPECTED MONDAY AND TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
MID LEVEL DISTURBANCE TO OUR WEST THIS AFTERNOON WILL SLOWLY PUSH
EAST THROUGH OUR REGION TONIGHT INTO WEDNESDAY MORNING. THIS
FEATURE WILL INTERACT WITH A VERY MOIST AIRMASS TO PRODUCE
WIDESPREAD SHOWERS AND THUNDERSTORMS. A WEAK TO LOW END MODERATE
UNSTABLE AIRMASS THIS AFTERNOON AND THIS EVENING WILL BRING THE
GREATEST THREAT FOR THUNDERSTORMS...BUT AS THE ATMOSPHERE
COOLS...THUNDERSTORMS WILL DWINDLE IN COVERAGE OVERNIGHT AS
SHOWERS BECOME MORE PREVALENT. HEAVY RAIN WILL BE POSSIBLE IN
THUNDERSTORMS WHICH WILL REDUCE CEILINGS INTO THE MVFR CATEGORY
WITH VISIBILITIES DROPPING INTO THE IFR CATEGORY. AS THE AIRMASS
MOISTENS OVERNIGHT...AND AS A SFC TROF SLOWLY PUSHES
EAST...CEILINGS WILL EVENTUALLY BECOME PREDOMINANT IFR LATE TONIGHT
INTO WEDNESDAY MORNING.

ON WEDNESDAY...DISTURBANCE MOVES EAST AND REGION WILL BE IN A
RELATIVE LULL IN TERMS OF PRECIPITATION CHANCES. LOW CEILINGS WILL
EVENTUALLY LIFT TO VFR BY THE AFTERNOON HOURS.

A WEAK COLD FRONT IS FORECAST TO DROP SOUTH ACROSS THE REGION
WEDNESDAY NIGHT. A SMALL CHANCE OF A SHOWER OR STORM MAY OCCUR
WITH THIS FRONT WITH WEAK HIGH PRESSURE BUILDING INTO THE AREA BY
THURSDAY MORNING.

OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY THROUGH SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...NOVAK
AVIATION...HICKMAN
Hazardous weather outlook, Jun 24, 2:28 PM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT TUE JUN 24 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-251830-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
228 PM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...TONIGHT
AND INTO THE OVERNIGHT HOURS. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...BUT STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...AND A FEW SEVERE WIND GUSTS WILL BE POSSIBLE. IN
ADDITION...STORMS WILL PRODUCE HEAVY RAIN...AND LOCALIZED FLOODING
IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS AND COCORAHS
OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO THE
NATIONAL WEATHER SERVICE.

HATZOS

In the hours before

Special weather statement, Jun 24, 6:11 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
611 PM EDT TUE JUN 24 2014

OHZ043-051>053-061-242245-
CHAMPAIGN OH-CLARK OH-MIAMI OH-MONTGOMERY OH-SHELBY OH-
611 PM EDT TUE JUN 24 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SHELBY...
NORTHEASTERN MONTGOMERY...MIAMI...NORTHWESTERN CLARK AND WESTERN
CHAMPAIGN COUNTIES THROUGH 645 PM EDT...

AT 610 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LAURA TO TIPP CITY TO HUBER HEIGHTS...MOVING NORTH AT
50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TROY...NEW CARLISLE...
COVINGTON...PIQUA AND ST. PARIS.

ALSO...CRYSTAL LAKES...PLEASANT HILL...GRAYSON...BROWN...
DONNELSVILLE...CASSTOWN...HAVEN VIEW...FARRINGTON...NORTH HAMPTON AND
LAWRENCEVILLE ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4024 8396 4005 8379 3985 8401 3985 8402
      3985 8405 3984 8406 3984 8409 3981 8410
      3988 8423 3996 8443 3998 8443 4027 8429
Special weather statement, Jun 24, 6:15 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT TUE JUN 24 2014

OHZ077-242245-
HAMILTON OH-
615 PM EDT TUE JUN 24 2014

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HAMILTON COUNTY THROUGH
645 PM EDT...

AT 614 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DOWNTOWN
CINCINNATI...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CHEVIOT...UNIVERSITY OF
CINCINNATI...NORWOOD...READING...FOREST PARK...BLUE ASH AND
SHARONVILLE.

ALSO...MONFORT HEIGHTS...ST. BERNARD...WHITE OAK...ELMWOOD PLACE...
GROESBECK...NORTH COLLEGE HILL...GOLF MANOR...FINNEYTOWN...MOUNT
HEALTHY AND NORTHBROOK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3931 8461 3929 8430 3909 8451 3909 8463
Local storm report, Jun 24, 6:20 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     KDAY DAYTON COX APT     39.90N 84.22W
06/24/2014  M46.00 MPH       MONTGOMERY         OH   ASOS

&&

HATZOS
Special weather statement, Jun 24, 6:39 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
639 PM EDT TUE JUN 24 2014

OHZ052>054-062-063-242315-
CHAMPAIGN OH-CLARK OH-FAYETTE OH-GREENE OH-MADISON OH-
639 PM EDT TUE JUN 24 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MADISON...EASTERN
GREENE...NORTHERN FAYETTE...CLARK AND CHAMPAIGN COUNTIES THROUGH 715
PM EDT...

AT 637 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ST. PARIS TO SPRINGFIELD TO BOWERSVILLE...MOVING
NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. PARIS...SOUTH
CHARLESTON...JEFFERSONVILLE...URBANA...MECHANICSBURG AND LONDON.

ALSO...TERRE HAUTE...SELMA...ROSEMOOR...GLADSTONE...BUCK CREEK STATE
PARK...CARYSVILLE...HARMONY...SHADY GROVE...KISER LAKE STATE PARK AND
OCTA ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 4023 8356 4016 8350 4011 8351 4011 8346
      3994 8331 3955 8330 3957 8385 3990 8393
      4006 8404 4007 8403 4017 8403 4027 8401
Special weather statement, Jun 24, 6:41 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT TUE JUN 24 2014

OHZ070-071-242315-
BUTLER OH-WARREN OH-
641 PM EDT TUE JUN 24 2014

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WARREN AND SOUTHEASTERN
BUTLER COUNTIES THROUGH 715 PM EDT...

AT 640 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
CHESTER...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST CHESTER...KINGS
ISLAND...MASON...MONROE...MIDDLETOWN...LEBANON...WAYNESVILLE...
SPRINGBORO AND FRANKLIN.

ALSO...BECKETT RIDGE...PISGAH...SOCIALVILLE...LOVELAND PARK...MAUD...
LANDEN...HUGHES...KINGS MILLS...HAGEMAN AND SOUTH LEBANON ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3959 8435 3957 8403 3929 8426 3930 8448
Local storm report, Jun 24, 6:42 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       3 NW WILMINGTON         39.47N 83.87W
06/24/2014  M1.00 INCH       CLINTON            OH   AMATEUR RADIO

            OCCURRED IN 20 MINUTES

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:10 PM EDTSpecial Weather StatementILNWarren35 min
Jun 23, 8:18 PM EDTSpecial Weather StatementILNUnion27 min
Jun 23, 8:27 PM EDTAreal Flood AdvisoryILNGreene, Montgomery, Warren3 hr
Jun 23, 8:28 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery32 min
Jun 23, 9:59 PM EDTAreal Flood AdvisoryILNDelaware, Licking3 hr
Jun 23, 10:17 PM EDTSpecial Weather StatementILNFranklin28 min
Jun 23, 10:42 PM EDTSpecial Weather StatementILNDelaware, Fairfield, Franklin, Licking48 min
Jun 23, 11:15 PM EDTSevere Thunderstorm WarningILNLicking60 min
Jun 24, 2:08 PM EDTSpecial Weather StatementILNWarren37 min
Jun 24, 4:17 PM EDTSpecial Weather StatementILNFranklin43 min
Jun 24, 4:37 PM EDTSpecial Weather StatementILNFairfield38 min
Jun 24, 4:50 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking3 hr
Jun 24, 4:57 PM EDTSpecial Weather StatementILNLicking33 min
Jun 24, 5:02 PM EDTSpecial Weather StatementILNDelaware28 min
Jun 24, 5:06 PM EDTSpecial Weather StatementILNAuglaize24 min
Jun 24, 5:19 PM EDTSpecial Weather StatementILNButler41 min
Jun 24, 5:20 PM EDTSpecial Weather StatementILNLicking40 min
Jun 24, 5:33 PM EDTSpecial Weather StatementILNMontgomery, Preble42 min
Jun 24, 5:39 PM EDTSpecial Weather StatementILNAuglaize, Shelby36 min
Jun 24, 6:11 PM EDTSpecial Weather StatementILNMiami34 min
Jun 24, 6:15 PM EDTSpecial Weather StatementILNHamilton30 min
Jun 24, 6:28 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Jun 24, 6:39 PM EDTSpecial Weather StatementILNChampaign, Clark, Madison36 min
Jun 24, 6:41 PM EDTSpecial Weather StatementILNWarren34 min
Jun 24, 7:15 PM EDTSpecial Weather StatementILNUnion30 min
Jun 24, 7:24 PM EDTSpecial Weather StatementILNUnion51 min
Jun 24, 7:51 PM EDTSpecial Weather StatementILNDelaware24 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.